Pacific Journal of Mathematics

Compact endomorphisms of Banach algebras.

Herbert Kamowitz

Article information

Source
Pacific J. Math., Volume 89, Number 2 (1980), 313-325.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779243

Mathematical Reviews number (MathSciNet)
MR599123

Zentralblatt MATH identifier
0465.46047

Subjects
Primary: 46J05: General theory of commutative topological algebras
Secondary: 46J10: Banach algebras of continuous functions, function algebras [See also 46E25]

Citation

Kamowitz, Herbert. Compact endomorphisms of Banach algebras. Pacific J. Math. 89 (1980), no. 2, 313--325. https://projecteuclid.org/euclid.pjm/1102779243


Export citation

References

  • [1] T. W. Gamelin, Uniform Algebras, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1969.
  • [2] H. Kamowitz, The spectra of a class of operators on the disc algebra, Indiana Univ. Math. J., 27 (1978), 581-610.
  • [3] H. Kamowitz,Compact operators of the form uC9, Pacific J. Math., 80 (1979), 205-211.
  • [4] J. R. Ringrose, Compact Non-Self-AdjointOperators, Van Nostrand Reinhold Co., London, 1971, 50-51.